# SDR 2000UALA00716

- Difficulty date: October 20, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 19,156 hours, 3,869 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W8517
- Condition: Cracked
- Location: Fuselage
- Part time: 19,156 hours, 3,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FLOORBEAM: THREE STIFFENERS BUCKLED IN THE FREE FLANGE AT RBL 7.88 & 26.06  AND LBL 7.88.  MID-CHORD CRACKED AT RBL 43 ON THE AFT SIDE. SUPPLEMENTAL DATA UPDATE, REPLACED DISTORTED STIFFENERS PER SRM 53-10-51. REPAIRED CRACKED CHORD ANGLE PER SRM 53-10-51.
